A member asked:

I haven't had any periods for 4 months after 2nd month of mirena (levonorgestrel) iud. i do pregnancy test every months and it's negative, but i have all the symptoms?

A doctor has provided 1 answer
Dr. Wesley Grootwassink answered

Specializes in Obstetrics and Gynecology

Common: It is very common that you don't have periods while using a Mirena (levonorgestrel) for birth control. They suggest that you can check the string on your cervix every month to make sure it is still in place. However, in practice, i don't think this advice is followed very often.

Answered 6/30/2014

5.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...